On the distribution of squarefree integers in arithmetic progressions

Le Boudec, Pierre. (2018) On the distribution of squarefree integers in arithmetic progressions. Mathematische Zeitschrift, 290 (1-2). pp. 421-429.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/67942/

Downloads: Statistics Overview


We investigate the error term of the asymptotic formula for the number of squarefree integers up to some bound, and lying in some arithmetic progression . In particular, we prove an upper bound for its variance as a varies over (ℤ/
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Zahlentheorie (Le Boudec)
UniBasel Contributors:Le Boudec, Pierre
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:16 Nov 2020 16:12
Deposited On:16 Nov 2020 16:12

Repository Staff Only: item control page